MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FM-410500
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported left side rupture and pain.Device remains implanted.
 
Event or Problem Description
Healthcare professional "implant folds with small amount of silicone seen on both sides of the radial fold." the device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: crease flat, opening, brown particles and underweight.A microscopic analysis was performed which identify sharp edge opening in the same edge assessed as unidentified tear opening.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp opening on anterior due to an unidentified (tear) opening.Additional, changed, and/or corrected data: d.10, g.4, h.3, h.6.
 
Event or Problem Description
Patient reported left side rupture and pain.Healthcare professional additionally reported "implant folds with small amount of silicone seen on both sides of the radial fold." device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9758498
Report Number9617229-2020-02509
Device Sequence Number2650150
Product Code FTR
UDI-Device Identifier10888628002883
UDI-Public10888628002883
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model NumberFM-410500
Device Catalogue NumberFM-410500
Device Lot Number3122168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer02/25/2020
05/22/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/23/2020
06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight52